# SDR TRBA2011069

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 33,376 hours, 36,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 293
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4916, DURING THE PRFLIGHT INSPECTION, FOUND THE EMERGENCY EXIT LIGHT ON THE SERVICE DOOR INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHT BACK-UP SUPPLY AT LOCATION 73WL IAW JIC-33-51-21 RAI 10000.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
